Alert archive / Pennsylvania / Areal Flood Warnings in 2018

Areal Flood Warning 92, NWS Philadelphia/Mount Holly

November 3, 20185 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Nov 3, 2018, 7:01 AM EDT for 5 counties in Pennsylvania. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 3, 2018, 7:01 AM EDT (11:01 UTC)
Expired
Nov 3, 2018, 12:00 PM EDT
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 87 km from the middle of the area, began a volume at 11:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 3, 9:47 AM EDTFLOODCollegeville, PAFOUR HOMES EVACUATED NEAR PERKIOMEN CREEK. SEVERAL VEHICLES NEEDED TO BE TOWED FROM FLOODED AREAS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 11.0 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2018-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2018-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 381 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
381 m²/s²
0-3 km storm-relative helicity
603 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

337 
WGUS41 KPHI 031101
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
701 AM EDT SAT NOV 3 2018

PAC017-029-045-091-101-031300-
/O.NEW.KPHI.FA.W.0092.181103T1101Z-181103T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery PA-Bucks PA-Chester PA-Philadelphia PA-Delaware PA-
701 AM EDT SAT NOV 3 2018

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Central Montgomery County in southeastern Pennsylvania...
  Central Bucks County in southeastern Pennsylvania...
  Central Chester County in southeastern Pennsylvania...
  Northwestern Philadelphia County in southeastern Pennsylvania...
  Delaware County in southeastern Pennsylvania...

* Until 900 AM EDT.

* At 659 AM EDT, Doppler radar indicated rainfall has mostly ended 
  across the area, although additional showers are possible later 
  this morning. Up to two to three inches of rain fell earlier 
  across the area. Several rivers, creeks, and streams remain 
  flooding.

* Some locations that could experience flooding include...
  Philadelphia, West Chester, Norristown, Phoenixville, Lansdale,
  West Norriton, East Norriton, Westtown, Perkasie, Doylestown,
  Conshohocken, Hatboro, Souderton, Ambler, Swarthmore, Kennett
  Square, Collegeville, Jenkintown, Narberth and Chalfont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 4041 7524 4033 7492 4030 7487 3982 7545
      3984 7554 3984 7562 3981 7570 3972 7577
      3972 7595

$$

Robertson
2 follow-up statements
836 
WGUS41 KPHI 031249
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
849 AM EDT SAT NOV 3 2018

PAC017-029-045-091-101-031600-
/O.EXT.KPHI.FA.W.0092.000000T0000Z-181103T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery PA-Bucks PA-Chester PA-Philadelphia PA-Delaware PA-
849 AM EDT SAT NOV 3 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Central Montgomery County in southeastern Pennsylvania...
  Central Bucks County in southeastern Pennsylvania...
  Central Chester County in southeastern Pennsylvania...
  Northwestern Philadelphia County in southeastern Pennsylvania...
  Delaware County in southeastern Pennsylvania...

* Until noon EDT.

* At 848 AM EDT, local law enforcement reported flooding in much of 
  the warned area. Several roads remain closed in Montgomery County. 
  A few creeks and streams remain near or above flood stage. Though 
  the heavy rainfall has ended, flooding is expected to continue the 
  rest of the morning.

* Some locations that could experience flooding include...
  Philadelphia, West Chester, Norristown, Phoenixville, Lansdale,
  West Norriton, East Norriton, Westtown, Perkasie, Doylestown,
  Conshohocken, Hatboro, Souderton, Ambler, Swarthmore, Kennett
  Square, Collegeville, Jenkintown, Narberth and Chalfont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 4041 7524 4033 7492 4030 7487 3982 7545
      3984 7554 3984 7562 3981 7570 3972 7577
      3972 7595

$$

CMS
552 
WGUS81 KPHI 031559
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
1159 AM EDT SAT NOV 3 2018

PAC017-029-045-091-101-031608-
/O.EXP.KPHI.FA.W.0092.000000T0000Z-181103T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery PA-Bucks PA-Chester PA-Philadelphia PA-Delaware PA-
1159 AM EDT SAT NOV 3 2018

...THE FLOOD WARNING WILL EXPIRE AT 1200 PM EDT FOR CENTRAL
MONTGOMERY...CENTRAL BUCKS...CENTRAL CHESTER...NORTHWESTERN
PHILADELPHIA AND DELAWARE COUNTIES...

Flood waters are receding. Please continue to heed any road closures.

LAT...LON 4041 7524 4033 7492 4030 7487 3982 7545
      3984 7554 3984 7562 3981 7570 3972 7577
      3972 7595

$$

CMS

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Nov 3, 4:22 AM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Nov 3, 4:22 AM EDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
422 AM EDT Sat Nov 3 2018

.SYNOPSIS...
Low pressure will ride along a cold front that will move
through the area through the overnight. High pressure will then
build into the area Saturday afternoon and evening. The high
will continue to move off to the northeast, reaching the
Canadian Maritimes by Monday. A warm front will lift north
across the area Monday ahead of another area of low pressure and
cold front that should move through the region Tuesday and
Wednesday. High pressure will bring a return to drier weather
Thursday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Low pressure continues to move off to the northeast early this
morning. As the low lifts to the north, it has continued to
deepen. This resulted in severe weather and heavy rainfall
across our region overnight. Some lingering flooding may
continue through this morning, mainly across eastern PA and
northern NJ, but conditions will improve as we go through the
day.

The back edge of the rain is making its way through our area
this morning and all precipitation will gradually end from west
to east.

The big issue for our area today will be the winds. A strong
upper level trough will push into our area this morning, with
the main axis crossing our area around midday. The strong cold
air advection along with the tight pressure gradient will make
fore a very windy day across our forecast area.

The strongest gradient will be closer to the coast and across
northern New Jersey with the strongest winds occuring for a few
hours through this afternoon. West to northwest wind gusts
around the 45 mph continue to look possible across the advisory
area. No changes were made to the advisory at this time.

Outside of the advisory area, winds will remain gusty but are
expected to be closer to 30 to 40 mph.

As the low lifts to the north, we should start to see some
improvement across the region. Skies will start to clear from
south to north with relatively cloudless skies expected as we
head towards this evening.

Highs today will be much cooler than they were the past couple
of days but will be much closer to the normal temperatures for
this time of year. Highs will be in the 50s across much of the
region with some mid to upper 40s across the higher elevations
of the southern Poconos and northwest New Jersey.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
Tonight will be a quiet period as high pressure builds across
our area. Dry conditions across the area with mostly clear
skies across the region.

The gusty west to northwest winds are expected to decrease
fairly quickly this evening, becoming light through the
overnight hours. With clear skies and light winds, frost will be
possible. However, areas where the growing season is ongoing,
may remain too warm to warrant any advisories.

Overnight lows will be in the mid 30s to lower 40s across the
region, with some lower 30s across the southern Poconos.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Sunday through Tuesday...High pressure will continue to move
off to the northeast as the next trough begins to move toward
the Great Lakes. The trough will flatten as it moves around the
ridge to the south. We look to stay mostly cloudy with onshore
flow Monday as a wave of low pressure moves just to our south
and east along the coast. No significant cool down is expected
behind this system as it looses intensity. Highs should range
from the upper 40s north to the upper 50s south Monday and low
50s north to mid 60s south Tuesday.

A much deeper trough begins to take shape over the Midwest
Tuesday and warm southerly flow continues to dominate our
weather. Rain should hold off until the afternoon Tuesday, with
the cold front moving through Tuesday night.

Tuesday night through Friday...An upper trough with an embedded
and quickly moving shortwave will be exiting our area by early
Wednesday. Medium range guidance indicates that a quick moving
cold front associated with the attendant low pressure - located
between the Great Lakes and Hudson Bay - will cross our area
overnight Tuesday night and will be well offshore by daybreak
Wednesday. The front will bring a round of widespread showers
and possibly a few rumbles of thunder. Temps will cool off
behind this front for Thursday. Adjusted grids to reflect this
trend. Weak high pressure briefly settles over the Mid- Atlantic
on Thursday as another strong shortwave dives southeastward
eventually closing off an upper low across the upper Midwest.
Guidance varies significantly on the timing and strength of this
late week system, which will have considerable impact to our
sensible weather. That said, a strong cold front will likely
cross the region Friday or Saturday.

&&

.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through 12Z...Showers, with MVFR/IFR conditions, will continue
to move off to the east this morning with some lingering MVFR
ceilings left in their wake. Winds will turn to the west
northwest 5 to 10 knots through early morning.

After 12Z...Mainly VFR conditions expected. West to northwest
winds around 15 to 25 knots with gust of 30 to 40 knots through
this afternoon.

Tonight...Mainly VFR conditions expected. Gusty west northwest
winds will lose their gustiness between 21Z-23Z tonight and then
are expected to subside below 10 knots after 00Z. Any clouds
around this afternoon will dissipate tonight leaving mostly
clear skies across the terminals.

Outlook...
Sunday...Mostly VFR expected, with northeast winds turning east
to southeast around 5 knots.

Monday...Mostly VFR expected, with generally east to southeast
winds 5 knots. Lower visibilities at times with showers.

Tuesday...Mostly VFR expected, with southeast winds turning
more southerly 5-10 knots. Lower visibilities and ceilings as
showers move toward the region in the evening.

Tuesday night though Wednesday...sub-VFR conditions and showers
possible. Southerly winds around 10 knots becoming westerly
Wednesday.

&&

.MARINE...
The Small Craft Advisory has been dropped and the Gale Warning
is not in effect through this evening for all of our area
waters.

Winds on the ocean remain out of the south early this morning
but will turn more to the west northwest towards daybreak as low
pressure passes by the area. Winds will gust to around 30 knots
this morning, increasing through the day and gusting to around
40 knots through this evening.

Seas are around 7 to 10 feet on the ocean and will remain
elevated through tonight. Seas are expected to drop through this
evening, and below 5 feet by late tonight.

Once the winds start to diminish, a Small Craft Advisory may be
needed for a short period of time until the seas fall below 5
feet.

Outlook...
Sunday through Tuesday...Generally sub-SCA conditions expected
Sunday and Monday, with possible SCA conditions Tuesday, and
especially into Tuesday night ahead of the next area of low
pressure.

Tuesday night through Wednesday...SCA conditions possible with the
cold front passage.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Wind Advisory from 11 AM this morning to 6 PM EDT this evening
     for NJZ001-007>010-012>015-020-026.
DE...None.
MD...None.
MARINE...Gale Warning until 6 PM EDT this evening for ANZ430-431-
     450>455.

&&

Synopsis...Davis/Meola
Near Term...Meola
Short Term...Meola
Long Term...Davis/Staarmann
Aviation...Davis/Meola/Staarmann
Marine...Davis/Meola/Staarmann
Hazardous weather outlook, Nov 3, 4:02 AM EDT, 2 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
402 AM EDT Sat Nov 3 2018

DEZ001>004-MDZ008-012-015-019-020-NJZ016>019-021>025-027-PAZ054-055-
060>062-070-071-101>106-040815-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden-
Northwestern Burlington-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Southeastern Burlington-
Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
402 AM EDT Sat Nov 3 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NJZ001-007>010-012>015-020-026-040815-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Ocean-Coastal Ocean-
402 AM EDT Sat Nov 3 2018

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey and southern New Jersey.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ430-431-450>455-040815-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
402 AM EDT Sat Nov 3 2018

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Nov 3, 4:30 AM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 AM EDT SAT NOV 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     FLASH FLOOD      AMITY TWP               40.29N  75.76W
11/02/2018                   BERKS              PA   EMERGENCY MNGR

            WATER RESCUE REPORTED ON BOYERTOWN PIKE.

&&

EVENT NUMBER PHI1801796

MEOLA
Local storm report, Nov 3, 4:31 AM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
431 AM EDT SAT NOV 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     FLASH FLOOD      WASHINGTON TWP          40.39N  75.62W
11/03/2018                   BERKS              PA   EMERGENCY MNGR

            WATER RESCUE REPORTED ON DALE ROAD.

&&

EVENT NUMBER PHI1801797

MEOLA
Local storm report, Nov 3, 4:36 AM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
436 AM EDT SAT NOV 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     FLASH FLOOD      BETHLEHEM TWP           40.66N  75.31W
11/03/2018                   NORTHAMPTON        PA   EMERGENCY MNGR

            MULTIPLE WATER RESCUES REPORTED IN PALMER TWP,
            BETHLEHEM TWP, UPPER SAUCON TWP, AND EASTON CITY.

&&

EVENT NUMBER PHI1801798

MEOLA
Local storm report, Nov 3, 4:44 AM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
444 AM EDT SAT NOV 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     WILLISTOWN TWP          40.00N  75.50W
11/02/2018                   CHESTER            PA   EMERGENCY MNGR

            A GROUP HOME SUSTAINED DAMAGED BY DOWNED TREES.

&&

EVENT NUMBER PHI1801799

MEOLA
Local storm report, Nov 3, 4:47 AM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
447 AM EDT SAT NOV 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     TSTM WND DMG     POTTSTOWN               40.25N  75.64W
11/02/2018                   MONTGOMERY         PA   EMERGENCY MNGR

            A ROOF WAS TORN OFF AT THE YORKSHIRE APARTMENTS IN
            POTTSTOWN.

&&

EVENT NUMBER PHI1801800

MEOLA
Local storm report, Nov 3, 4:57 AM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
457 AM EDT SAT NOV 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND GST     PALMER TWP.             40.69N  75.27W
11/02/2018  M48 MPH          NORTHAMPTON        PA   MESONET

1000 PM     TSTM WND GST     WEST GROVE              39.87N  75.85W
11/02/2018  M40 MPH          CHESTER            PA   DEOS

1006 PM     TSTM WND GST     READING REGIONAL AIRPOR 40.38N  75.97W
11/02/2018  M48 MPH          BERKS              PA   ASOS

1039 PM     TSTM WND DMG     POTTSTOWN               40.25N  75.64W
11/02/2018                   MONTGOMERY         PA   911 CALL CENTER

            LARGE TREE DOWN BLOCKING THE ROADWAY NEAR N WARREN ST
            AND VIRGINIA AVE.

1039 PM     TSTM WND DMG     POTTSTOWN               40.25N  75.64W
11/02/2018                   MONTGOMERY         PA   EMERGENCY MNGR

            A ROOF WAS TORN OFF AT THE YORKSHIRE APARTMENTS IN
            POTTSTOWN.

1042 PM     FLASH FLOOD      AMITY TWP               40.29N  75.76W
11/02/2018                   BERKS              PA   EMERGENCY MNGR

            WATER RESCUE REPORTED ON BOYERTOWN PIKE.

1045 PM     HAIL             2 W POTTSTOWN           40.25N  75.68W
11/02/2018  M1.00 INCH       MONTGOMERY         PA   TRAINED SPOTTER

1046 PM     TSTM WND GST     POTTSTOWN LIMERICK AIRP 40.24N  75.56W
11/02/2018  M54 MPH          MONTGOMERY         PA   ASOS

1059 PM     TSTM WND DMG     CHARLESTOWN TWP         40.09N  75.56W
11/02/2018                   CHESTER            PA   911 CALL CENTER

            WIRES DOWN NEAR VALLEY HILL ROAD AND VALLEY BEECH LANE.

1104 PM     FLASH FLOOD      POTTSTOWN               40.25N  75.64W
11/02/2018                   MONTGOMERY         PA   911 CALL CENTER

            WATER RESCUE REPORTED IN POTTSTOWN AT HIGH ST. AND
            ARMAND HAMMER BLVD.

1109 PM     TSTM WND DMG     EAST WHITELAND TWP      40.04N  75.56W
11/02/2018                   CHESTER            PA   EMERGENCY MNGR

            8 RESIDENCES SUSTAINED DAMAGE FROM DOWNED TREES.

1114 PM     FLASH FLOOD      UPPER POTTSGROVE TWP    40.28N  75.64W
11/02/2018                   MONTGOMERY         PA   911 CALL CENTER

            WATER RESCUE REPORTED ON WILLOW ST.

1115 PM     TSTM WND DMG     WILLISTOWN TWP          40.00N  75.50W
11/02/2018                   CHESTER            PA   EMERGENCY MNGR

            A GROUP HOME SUSTAINED DAMAGE BY DOWNED TREES.

1215 AM     FLASH FLOOD      BETHLEHEM TWP           40.66N  75.31W
11/03/2018                   NORTHAMPTON        PA   EMERGENCY MNGR

            MULTIPLE WATER RESCUES REPORTED IN PALMER TWP,
            BETHLEHEM TWP, UPPER SAUCON TWP, AND EASTON CITY.

1228 AM     FLASH FLOOD      WASHINGTON TWP          40.39N  75.62W
11/03/2018                   BERKS              PA   EMERGENCY MNGR

            WATER RESCUE REPORTED ON DALE ROAD.

1235 AM     TSTM WND GST     MORRISTOWN              40.80N  74.42W
11/03/2018  M48 MPH          MORRIS             NJ   AWOS

&&

EVENT NUMBER PHI1801789 PHI1801788 PHI1801787 PHI1801792 PHI1801800
PHI1801796 PHI1801786 PHI1801794 PHI1801790 PHI1801791 PHI1801795
PHI1801793 PHI1801799 PHI1801798 PHI1801797 PHI1801801

meola

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 8:22 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh, Northampton4 hr
Nov 2, 9:28 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton4 hr
Nov 2, 9:48 PM EDTSpecial Weather StatementPHIBerks, Chester27 min
Nov 2, 10:09 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery51 min
Nov 2, 10:32 PM EDTTornado WarningPHIBerks, Chester, Montgomery28 min
Nov 2, 10:36 PM EDTSpecial Weather StatementPHINorthampton24 min
Nov 2, 10:45 PM EDTAreal Flood WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton13 hr
Nov 2, 10:47 PM EDTTornado WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton43 min
Nov 2, 10:53 PM EDTFlash Flood WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton4 hr
Nov 2, 10:53 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery and 1 more67 min
Nov 2, 11:23 PM EDTTornado WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia24 min
Nov 2, 11:25 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Nov 2, 11:49 PM EDTTornado WarningPHIBucks26 min
Nov 2, 11:53 PM EDTAreal Flood AdvisoryPHIBucks4 hr
Nov 2, 11:53 PM EDTSpecial Weather StatementPHIDelaware, Philadelphia37 min
Nov 3, 12:20 AM EDTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Monroe, Northampton4 hr
Nov 3, 1:03 AM EDTRiver Flood WarningPHILehigh5 hr
Nov 3, 1:29 AM EDTAreal Flood AdvisoryPHIMonroe, Northampton4 hr
Nov 3, 1:41 AM EDTAreal Flood AdvisoryPHIBucks4 hr
Nov 3, 2:03 AM EDTRiver Flood WarningPHIChester6 hr
Nov 3, 2:34 AM EDTAreal Flood WarningPHIBucks, Northampton15 hr
Nov 3, 2:40 AM EDTRiver Flood WarningPHIMontgomery10 hr
Nov 3, 2:40 AM EDTRiver Flood WarningPHIChester, Montgomery, Philadelphia15 hr
Nov 3, 3:21 AM EDTAreal Flood WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Nov 3, 5:00 AM EDTRiver Flood WarningPHIChester, Delaware6 hr
Nov 3, 11:44 AM EDTAreal Flood WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton8 hr
Nov 3, 5:19 PM EDTAreal Flood WarningPHINorthampton22 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.